Random Latin square graphs
2012 (English)In: Random structures & algorithms (Print), ISSN 1042-9832, E-ISSN 1098-2418, Vol. 41, no 1, 47-65 p.Article in journal (Refereed) Published
In this paper we introduce new models of random graphs, arising from Latin squares which include random Cayley graphs as a special case. We investigate some properties of these graphs including their clique, independence and chromatic numbers, their expansion properties as well as their connectivity and Hamiltonicity. The results obtained are compared with other models of random graphs and several similarities and differences are pointed out. For many properties our results for the general case are as strong as the known results for random Cayley graphs and sometimes improve the previously best results for the Cayley case. (C) 2011 Wiley Periodicals, Inc. Random Struct. Alg., 2011
Place, publisher, year, edition, pages
2012. Vol. 41, no 1, 47-65 p.
IdentifiersURN: urn:nbn:se:umu:diva-56965DOI: 10.1002/rsa.20390ISI: 000305074500003OAI: oai:DiVA.org:umu-56965DiVA: diva2:539495